# SDR UALA2013043003017

- Difficulty date: April 28, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 60,395 hours, 16,879 cycles
- Engine: Pwa PW2037
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Grill
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN DOORS 4AB MISSING FLOOR VENT COVERS.  FWD OF DOOR 4L & 4R ON LOWER SIDE WALL PANEL GRILLE ASSY ON BOTH SIDES ARE MISSING PCN 170- 529.  INSTALLED BLANKING PLATES PER ECRA2145-01018 MUST BE FIXED BY 4 FLIGHT CYCLES AND BY PTC 16,883.
